MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIG; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIG; PROSTHESIS, KNEE
Catalog Number 42522000510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately two years post implantation due to instability.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product.Persona femur cemented (cr) standard right size 10 item# 42502606802 lot# 65277382.G2- australia.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is not confirmed.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING (CR) RIGHT 10 MM HEIG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21677232
Report Number3007963827-2025-00107
Device Sequence Number8311467
Product Code MBH
UDI-Device Identifier00889024241626
UDI-Public(01)00889024241626(17)270111(10)65355308
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42522000510
Device Lot Number65355308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale